# SDR SWAA2022021663789

- Difficulty date: January 24, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 59,491 hours, 36,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING END CAP BTW STA 663 TO STA 953 RT SIDE AT PASSENGER CABIN (10 EA) 2022-58155 / [01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING END CAP BTW STA 663 TO STA 953 RT SIDE AT PASSENGER CABIN (10 EA) IAW SOPM-20-50-12 AND DWG 33500007 REV.2;[02] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING END CAP BTW STA 663 TO STA 953 RT SIDE AT PASSENGER CABIN (10 EA) IAW SOPM-20-50-12 AND DWG 33500007 REV.2
